Sexual Reboot Forum › How to recover
This topic contains 9 replies, has 1 voice, and was last updated by Mickey 6 years, 12 months ago.
October 31, 2013 at 12:56 pm #17681
I’m new to this board. I am a 25 years old student and I have experienced sexual exhaustion, and have been this way for many years. I always thought that my symptoms are just a part of me, and have managed ok with them. However, one year ago I was starting to develop even more severe symptoms like anxiety and I could not function sexually at all. Then I started finding information on the net about sexual exhaustion. At some point I had used finasteride for hairloss, which too added for my bad condition on its part. Just read from Dr.Lin about it.
As I was saying, one year ago I found some answers, for example Dr.Lin and some guy who had read stuff about Chinese Medicin. I stopped my bad ejaculation habits, and started to do it once per 1-2 weeks. I have tried all sorts of supplements also, and for starters I can say that L-tyrosine, 5-htp and ZMA do not suit for me, I have gotten bad feelings from them. But, I have managed to get just about all my other symptoms away except sexual ones.
Now I have started total abstinence and need to hear from the guys who really have recovered about how the end recovery it is done. Please submit a new regime for me of what to eat and how to live. I am an exhange student right now, so I am not able to get all the supplements in a few months, but after that yes. For example I have never used Tribex or 6-oxo.
Recovery is near for everyone who have discovered helplines, like this forum. I wish the best with recovery to all the people here.
Needless to say, I am anxiously waiting for your answers. Thx.There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program hereOctober 31, 2013 at 4:11 pm #17693
: Could you elaborate a bit on why Tyrosine and 5-HTP won’t help you? Like how long were you taking them?
Thanks.October 31, 2013 at 5:25 pm #17695
L-Tyrosine creates dopamine, the excitatory neurotransmitter used in stress responses and orgasm. If you’re constantly under stress or not have enough testosterone to support your sexual function, your body will force convert all your dopamine into adrenaline just to keep you running, sexually and physically. As a result, you’ve never regained any dopamine, but in fact have been supplying your body with more resources to convert into adrenaline, leading to worser symptoms.
5-HTP works on some level, but you don’t need a lot of it. 50mg is a high enough dose to make you drowsy. At 100mg or more, you start getting nightmares. And if you take it over a long period of time, or overdose, you get a condition called serotonin syndrome, which usually causes headaches, nausea, and at worse, coma or even death. That is why 5-HTP is sparingly used, even in Bedward’s regimen.
Although it is true that 5-HTP will discourage your hypothalamus from initiating the adrenaline conversion, being dependent on them to artificially lower adrenaline will not last forever. Either way, it’s a lifestyle issue. Over the long run, stress and sex will exhaust your liver, testicles and brain. None of these have worked for me until recently, when I decided to get enough sleep and started getting my testosterone back up again through abstinence. You’d be advised to change your lifestyle: get some sleep, exercise, and stop masturbating as long as possible. I cannot stress how important adequate sleep (at least 7.5 hours) is key to a healthy lifestyle. No amount of medication will compensate for a lack of sleep, and it is only through sleep that the supplements will take their best effect for you.
Of course, your body’s healing system may be stalled and needs a little help in getting started, so in the meantime, you might want to try a multivitamin along with ZMA. ZMA works best only when you exercise, or combine it with a multivitamin and plenty of sleep for it to take effect during the night. Don’t look for anything too strong; just a regular potency multivitamin that won’t lead to overdose will do. I know that some ZMA tablets supply 200% of the daily intake of Zinc.October 31, 2013 at 5:31 pm #17696
Thanks for letting me know about the dosages on 5-HTP i’l be careful on taking that. If you take tribex, won’t that supplement you with the testosterone needed to create dopamine?
As of now the most important thing for me is to try to recover my brain, as I seem to have trouble concentrating and remembering things. Any possible side effects from taking Choline & Inositol?October 31, 2013 at 8:59 pm #17701
Tribex should definetely help the production of dopamine, at least getting it started again. And no, I haven’t really found any side effects of Choline and Inositol. You should be good to go! =)October 31, 2013 at 9:24 pm #17703
Hey all, I thought of opening a thread of all underlying problems we should look for, like stress, sleep apnea etc – worth a click?October 31, 2013 at 9:31 pm #17704
I got brain fog from both of them. To be more exact, I could not concentrate very well on Tyrosine, and 5htp just made me feel ill, just like ZMA. But still, ZMA made me feel more ill than 5htp. Don’t know why…October 31, 2013 at 10:09 pm #17705
Yes, I got more brain fog from l-tyrosine. Just what you seems to have happened. , I am eager to know if you have studied these things somewhere? From where is your information from? Do you know how could I prevent this cycle from happening, and take Tyrosine to heal me?
I got nausea. But I only used 5htp a couple of times. I don’t remember if I took 50 or 100mg, but I got a few nightmares also in addition with always more lively dreams.
I eat a multivitamin, but I won’t go back on ZMA because of the ill effects I experienced on it.
People on the finasteride side effects forum have found that dropping all zinc makes them feel good and almost recovered. Maybe former finasteride using and zinc eating do not combine, because zinc also acts as a 5-alpha reductase inhibitor in the liver, just like finasteride.
So, basically what you are suggesting would be: I just eat a good multivitamin, arginine, omega3 and abstain from any sexual activity and I should be cured?November 1, 2013 at 1:02 am #17708
Ive been taking both and im fine, and seem to have no side effects, and how long were you taking them for? it takes atleast a week to get herbs/pills into your system to notice a change, you cant take a pill then 2 hours later feel it, unless your allergic.
finasteride causes impotenceNovember 1, 2013 at 3:20 am #17710
I always took 5htp before bedtime as instructed, the next night I was often sweaty and felt ill. With 500mg L-tyrosine in the mornings, my brain fog seemed to increase after a just those couple of hours for a half a day or something. Of course I always experimented on the substances on for example different weeks.
I believe if you knew more about the subject, you would not joke about it. Many men are suicidal after being on finasteride.
You must be logged in to reply to this topic.